Use este identificador para citar ou linkar para este item: http://repositorio.bc.ufg.br/handle/ri/12430
Registro completo de metadados
Campo DCValorIdioma
dc.creatorGodhino, Hemar-
dc.creatorRodrigues, Paulo Henrique de Azevedo-
dc.date.accessioned2017-09-12T18:49:11Z-
dc.date.available2017-09-12T18:49:11Z-
dc.date.issued2007-
dc.identifier.citationGODHINO, Hemar; RODRIGUES, Paulo H. A. On p-adic zeros of systems of diagonal forms restricted by a congruence condition. Journal de Théorie des Nombres de Bordeaux, Bordeaux, v. 19, p. 205-219, 2007.pt_BR
dc.identifier.urihttp://repositorio.bc.ufg.br/handle/ri/12430-
dc.language.isoengpt_BR
dc.rightsAcesso Abertopt_BR
dc.titleOn p-adic zeros of systems of diagonal forms restricted by a congruence conditionpt_BR
dc.typeArtigopt_BR
dc.description.resumoThis paper is concerned with non-trivial solvability in p-adic integers of systems of additive forms. Assuming that the congruence equation axk + byk + czk d (mod p) has a solution with xyz 0 0 (mod p) we have proved that any system of R addi-tive forms of degree k with at least 2. 3R-1 • k + 1 variables, has always non-trivial p-adic solutions, provided p f lc. The assumption of the solubility of the above congruence equation is guaranteed, for example, if p > k4.pt_BR
dc.publisher.countryFrançapt_BR
dc.publisher.departmentInstituto de Matemática e Estatística - IME (RG)pt_BR
Aparece nas coleções:IME - Artigos publicados em periódicos

Arquivos associados a este item:
Arquivo Descrição TamanhoFormato 
Artigo - Paulo Henrique de Azevedo Rodrigues - 2007.pdf555,87 kBAdobe PDFThumbnail
Baixar/Abrir


Este item está licenciada sob uma Licença Creative Commons Creative Commons